esarms.com
bannednutrition.com
Page 1 of 5 123 ... LastLast
Results 1 to 10 of 45

Thread: Serious Depression problem

  1. #1

    Serious Depression problem

    Hello
    This is my 4th cycle.
    and the first time using tren
    I am doing tren test 240mg weekly

    However, recently I am having a career and a relationship problem, and I have became extremely depressed. Actually, these problems were already there before I started my cycle and was already very depressed.
    this is my 4th cycle, and I never had any emotional problem before.
    even when I was on PCT, my mood was completely fine.

    I am getting confused "is this because 240mg tren ??"
    or am I just depressed because of my current life situation ?

    so I am planning to get some antidepressant while on my cycle.
    do they work together well ? or is it like a suicidal plan ?



    thank you so much
    have a great day.
    Last edited by Llee201; 01-30-2019 at 03:22 AM.

  2. #2
    Drop the cycle. Drop the tren ASAP


    Sent from my iPhone using Tapatalk

  3. #3
    1. Tell your girlfriend or whoever you're in a relationship with what is going on and what you're on.
    2. Get off the gear ASAP, especially tren
    3. Focus on your relationship and career.

    Those are what matter right now. I lost the love of my life because I could not control the Tren. Worst mistake of my life... Get off the gear and have a serious talk with your partner and work hard at your career. Everything will fall into place after that brother, trust me.

  4. #4
    Get rid of the Tren, just stop it right now. If you are losing your ability to function in daily life you may want to connect with meds right away. But if you can manage for the time being I highly recommend a book by Joann Hari called Lost Connections and putting the suggestions in that book into practice. Right now you can google “cognitive distortions “, print the list, and try working through some of that in your daily life. It sounds like you are facing struggles in your life and it is normal to struggle with mood at those times. To repeat, meds may help in the short term, but it is important to try to get to the root of what’s going on. Message me for more information if you need it....


    Sent from my iPhone using Tapatalk

  5. #5
    Get off cycle and PCT, the gear is not helping right now. If you have lost your ability to function in daily life meds are a good, short term solution. To truly create something of lasting good out of this obstacle I recommend a book by Joann Hari called Lost Connections. If you can work through that book and put some of the approaches into action in your life I have no doubt it would help quite a bit. If you want something to do right now you can google "Cognitive Distortions" and work with them to develop insights into some of the thoughts your having. Message me if you want me to walk you through it, it is very effective.

    We all deal with stuff sometimes. It is not a sign that you a broken, just struggling right now.

    You're not alone in that......

  6. #6
    I already lost her, and I was completely off at the time..

    as I said I never did have emotional problems with my previous cycle before. even during PCT

    two option
    1 drops everything do proper PCT and start antidepressant.

    2 change my 240mg tren to NPP ?? ( I have used deca before I was fine).

    or ... am I just being too greedy ?

  7. #7
    Anti depressant are a horrible idea in General but combine with tren F$ck that. People go through tough times man can’t expect to be happy go lucky all the time. I know from experience Tren totally F$cked with my mind to the point I will never use it again it makes issues a million times worse for some. Drop the tren and if your relationship is really that stressful then why the hell stay in it? Do some soul searching man.

  8. #8
    you need to stop all of this... you are nowhere near the right state of mind for this... its not debatable whatsoever.. you need to stop, all of it

  9. #9
    Senior Member Bigtones74's Avatar
    Join Date
    Mar 2018
    Location
    New York
    Posts
    213
    Stay strong man. Listen to the experts and drop everything. You might be already doing this but stay with a clean whole food diet, this could help your mood.

  10. #10
    Quote Originally Posted by Llee201 View Post
    I already lost her, and I was completely off at the time..

    as I said I never did have emotional problems with my previous cycle before. even during PCT

    two option
    1 drops everything do proper PCT and start antidepressant.

    2 change my 240mg tren to NPP ?? ( I have used deca before I was fine).

    or ... am I just being too greedy ?
    I'm sorry to hear this is happening to you, bro. However, tren is known for its mental side effects. I'm sure you already know this but when you add a substance that can play with your head it tends to amplify the feelings you already have. But tren esp. has been known to make people think crazy shit. I'm not a dr. nor psychiatrist and I don't know you, but from an outside observers perspective I don't think you are in a good state of mind for this. Just be kind to yourself, take your time and work this stuff out and leave the gear alone.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •